Go to page
 

Bibliographic Metadata

Title
On pair correlation and discrepancy
AuthorLarcher, Gerhard ; Grepstad, Sigrid
Published in
Archiv der Mathematik, 2017, Vol. 109, Issue 2, page 143-149
Published2017
LanguageEnglish
Document typeJournal Article
Keywords (EN)Pair correlation of sequences / Uniform distribution modulo one / Discrepancy
ISSN1420-8938
URNurn:nbn:at:at-ubl:3-1673 Persistent Identifier (URN)
DOI10.1007/s00013-017-1060-1 
Restriction-Information
 The work is publicly available
Files
On pair correlation and discrepancy [0.45 mb]
Links
Reference
Classification
Abstract (English)

We say that a sequence (xn)n1 in [0, 1) has Poissonian pair correlations if

limN1N#

Stats
The PDF-Document has been downloaded 2 times.